# SDR 3002012821608

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N529FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- Aircraft time: 1,190 hours, 788 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 302270402
- Part serial: 0148
- Condition: Failed
- Location: Mlg
- Part time: 1,190 hours, 788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT THE GEARS WOULD NOT RETRACT AFTER SEVERAL ATTEMPTS WITH A CYAN PSEU FAULT FOLLOWED BY AN AMBER GEAR DISAGREE CAS MESSAGE.  TECHS PUT AC ON JACKS AND ATTEMPTED TO SWING GEAR.  UPON GEAR UP SELECTION, THE PROX SYS FAULT CYAN CAS POSTED AND THE GEAR DID NOT COME UP. MDC CURRENT FAULTS SHOWED THE PSEU SYSTEM FAILURE.  ADVANCED DIAGNOSTICS SAID PSEU INTERNAL FAILURE. INSTALLED NEW PSEU AND OPS CHECK NORMAL.
